# SDR DALA2021061703294

- Difficulty date: June 15, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 50,135 hours, 35,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED AT L-1 DOORWAY APPROX. 11 IN INBD OF FLOOR PAN, FROM STA 160 TO STA 200. SUMMARY - NRC 001-0024:2040-0024/001 00358: REPLACED FLOOR SUPPORT PER BAC DWG 9936534. (LP #1841878)
